King's College London

Research portal

A pseudospectral method for solution of the radiative transport equation

Research output: Contribution to journalArticle

Samuel Powell, Ben Cox, Simon Arridge

Original languageEnglish
Pages (from-to)376-382
Number of pages7
JournalJOURNAL OF COMPUTATIONAL PHYSICS
Volume384
DOIs
Publication statusPublished - 1 May 2019

Documents

King's Authors

Abstract

The radiative transport equation accurately describes light transport in participating media, though analytic solutions are known only for simple geometries. We present a pseudospectral technique to efficiently compute numerical solutions to large-scale time-dependent and steady-state problems, with anisotropic scattering. A perfectly matched layer is proposed which allows this method to be applied in arbitrarily complex heterogeneous media. Our GPU-accelerated implementation of the technique is validated by comparison with a Monte-Carlo simulation, demonstrating excellent agreement.

Download statistics

No data available

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454